MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number PATIENT INFORMATION CENTER IX
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
Philips received a complaint on a patient information center ix (pic ix) indicating that bed-to-bed alarm view randomly stops working.A philips remote service engineer (rse) contacted the customer biomedical engineer (biomed).It was indicated that this issue was caused from connection indication (ci) and alarm reflection service being hosted on the same pic ix.The fix was restarting that picix which moved the services back on separate pic ix¿s to separate the load.The last two times this has occurred has only been about two weeks apart from today (b)(6) 2025).The rse advised that the customer information technology (it) department may be blocking multicast traffic.The rse asked the customer to call back when it happens again so the rse can log into the system for further investigation.The device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.
 
Additional Manufacturer Narrative
No further calls have been received from the customer on the reported issue; therefore, no further investigation was possible.Based on the information available and the testing conducted, the cause of the reported problem was unable to be determined.The reported problem was confirmed.The engineer provided their analysis findings however we are unable to confirm the final disposition of the device because the customer did not call back and provide additional information.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key23584936
Report Number1218950-2025-000681
Device Sequence Number21242942
Product Code MHX
UDI-Device Identifier00884838086715
UDI-Public(01)00884838086715(10)C.02.03
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K183387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPATIENT INFORMATION CENTER IX
Device Catalogue Number866389
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown